# SDR SWIA200413228

- Difficulty date: April 24, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 12,584 hours, 11,149 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Lt Eng Ovht Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT JET OVERHEAT FAIL MESSAGE INTERMITTENTLY ILLUMINATED AND THEN STAYED ON STEADY EN ROUTE.  THE MESSAGE STAYED ILLUMINATED WITH SELECTION OF BOTH A AND B LOOPS.  MESSAGE CONTINUED TO CYCLE ON AND OFF.  INSPECTED WIRING AT LEFT ENGINE JET PIPE, FOUND 3 LOOSE TERMINALS.  REPAIRED LOOSE TERMINALS AS REQUIRED.  OPS CHECK GOOD.
